Toggle Main Menu Toggle Search

Open Access padlockePrints

A Reconsideration of the Recovery Block Scheme

Lookup NU author(s): Professor Pete Lee


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Lee PA

Publication type: Article

Publication status: Published

Journal: The Computer Journal

Year: 1978

Volume: 21

Issue: 4

Pages: 306-310

Print publication date: 01/01/1978

ISSN (print): 0010-4620

ISSN (electronic): 1460-2067

Publisher: Oxford University Press/British Computer Society